# SDR WX0A2024032031983

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 51,211 hours, 36,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665915
- Part serial: L25502
- Condition: Faulted
- Location: Lt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS 1 AFT LEFT ESCAPE SLIDE LIGHT FAULT WHILE PERFORMING EMERGENCY LIGHTING TEST. / PERFORMED TROUBLESHOOTING IAW TSM 25-62-00-810-078-B. REMOVED AND REPLACED L2 DOOR SLIDE IAW AMM 25-62-44-000-002. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED. OK FOR SERVICE"
